Seizure following the Use of the COX-2 Inhibitor Etoricoxib

Risultato della ricerca: Article

Abstract

We describe a case of epileptic seizures occurring after the use of a COX-2 inhibitor. A 61-year-old man was admitted to our department because of a generalized tonic-clonic seizure. EEG showed generalized slowdown of the activity. Neuroimaging and blood samples studies did not evidence alterations, but a careful pharmacological history revealed that the patient had taken the COX-2 inhibitor etoricoxib to treat lumbago few days before the onset of clinical symptoms. No seizures were reported after etoricoxib discontinuation and an EEG resulted to be normal two months after this.Conclusion. Knowing the pharmacological history of a patient is important for understanding the clinical presentation and selecting appropriate treatment. This is, to the best of our knowledge, the first reported case of generalized seizures associated with the use of COX-2 inhibitors.
Lingua originaleEnglish
pagine (da-a)1410759-
Numero di pagine3
RivistaCASE REPORTS IN NEUROLOGICAL MEDICINE
Volume2017
Stato di pubblicazionePublished - 2017

Fingerprint Entra nei temi di ricerca di 'Seizure following the Use of the COX-2 Inhibitor Etoricoxib'. Insieme formano una fingerprint unica.

  • Cita questo